# SDR SCNA20250331088

- Difficulty date: March 22, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-8
- Aircraft serial: 40865
- Aircraft time: 41,314 hours, 19,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R&R RT AFT EMERGENCY POWER SUPPLY BATTERY PACK IAW AMM 33-51-06.OPS CK GOOD.
